Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/71387
Title: Incidencia de los tumores del sistema musculoesqueletico
Authors: Jiménez Díaz, Juan Fernando 
Miguel Ruiz, E.
Vega Benítez, V. M.
González González, J. M.
Murias Rosales, M.
Limiñana Caña, J. M.
Báez Marrero, Oswaldo
UNESCO Clasification: 3207 Patología
320713 Oncología
320714 Osteopatología
Keywords: Tumor
Sistema musculoesqueletico
Issue Date: 1987
Journal: Revista española de cirugía osteoarticular
URI: http://hdl.handle.net/10553/71387
ISSN: 0304-5056
Source: Revista española de cirugía osteoarticular [ISSN 0304-5056], v. 22 (129), p. 141-143
URL: http://dialnet.unirioja.es/servlet/articulo?codigo=5640855
Appears in Collections:Artículos
Show full item record

Page view(s)

9
checked on Jul 4, 2020

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.